# SDR AALA202511076439

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 72,038 hours, 36,479 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REF MIC 1658268 DURING OPS CHECK OF MANUAL MASK RELEASE, O2 MASKAT SEAT 10L/H FAILED TO DEPLOY. REF AMM 35-23-00-710-001-A.  MAINTENANCE RE-PACK OXYGEN MASK ASSEMBLY IAW AMM 35-21-43.
